# SDR DALA1154453705

- Difficulty date: September 15, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 38,535 hours, 16,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING HATCH EMERGENCY EGRESS INTERIOR EXIT SIGN/LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR M1649 POWER SUPPLY, CHECKS OK.
